Volume 23, Issue 4
On Existence of Ground States for Some Elliptic Systems

Gongming Wei

10.4208/jpde.v23.n4.1

J. Part. Diff. Eq., 23 (2010), pp. 305-314.

Preview Full PDF BiBTex 2 209
  • Abstract

In this paper we consider the existence of ground states for some 2- coupled nonlinear Schrödinger systems with or without potentials. Under various conditions on the parameters in the equations, we prove the existence of ground states.

  • History

Published online: 2010-11

  • AMS Subject Headings

35J50

  • Cited by